# SDR R61A2019041025373

- Difficulty date: March 25, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON LH FWD FUSELAGE. A PERMANENT REPAIR WAS C/W IAW EMB 175 SRM 53-10-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
